# SDR ASAA2018100826408

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,122 hours, 7,580 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DGKV
- Condition: Failed
- Location: Weather Radar
- Part time: 21,383 hours, 6,207 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR DOES NOT REPRESENT CORRECT INFORMATION BEYOND 40 NM RANGE. TILT APPEARS MISSET TOO LOW. SHOWS GROUND RETURN AT 1 DEGREE UP IN MANUAL SETTING. GROUNDED - YES. REMOVED/REPLACED WXR RECEIVER/TRANSMITTER REF AMM 34-43-41. OPS CHECK GOOD.
